MathSciNet Relay Station
MathSciNet bibliographic data
MR2789804 60E15 (60F10 60F15)
Wang, Xuejun; Hu, Shuhe; Li, Xiaoqin; Yang, Wenzhi Maximal inequalities and strong law of large numbers for AANA sequences. Commun. Korean Math. Soc. 26 (2011), no. 1, 151–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement